# SDR SWAA2022012813903

- Difficulty date: June 28, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 36,218 hours, 19,409 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Damaged
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOGBOOK ENTRY REQUIRED - FORWARD CARGO DOOR SURROUND SKIN AND BEAR STRAP DAMAGED AT STA 440 S-22R / ACCOMPLISHED REPAIR TO FORWARD CARGO DOOR CUTOUT; SKIN AND BEAR STRAP; STAITON 440; STRINGER 22R REPAIRED IAW SRM 53-00-01-2R-25; REPAIR 25; FIGURE 202; DETAIL III AND AAR EA 170269 IR AND SWA EA 1-753-31432 IR.
